# SDR CA090122010

- Difficulty date: January 19, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,233 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plunger
- Condition: Out Of Position
- Component: Upper Cargo Doo, Cessna, 261705713
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT, EN ROUTE TO YQT AT 9000 FEET, THE UPPER HALF OF REAR CARGO DOOR OPENED IN FLIGHT AND DOOR WARNING ANNUNCIATOR ILLUMINATED.  LOWERED FLAPS AND SLOWED AIRCRAFT TO 100 KTS AS PER AFM.  REQUESTED DIRECT TO NEAREST AIRPORT (YQK) AND LANDED WITH OUT INCIDENT.  VISUALLY INSPECTED DOOR FOR DAMAGE AS A RESULT OF FLYING WHILE OPEN.  INSPECTED LOCKING MECHANISM WHICH SEEMED TO WORK PROPERLY.  SECURED DOOR AND CONTINUES TO YQT WITHOUT FURTHER PROBLEMS.  CARGO DOOR (UPPER) HINGE INSPECTED, DOOR SKIN INSPECTED.  UPPER DOOR INSIDE PANEL REMOVED AND LATCHING MECHANISM INSPECTED.  NO FAULTS FOUND.  INSIDE PANEL REINSTALLED USING EXISTING HARDWARE.  SUSPECT, PLUNGER P/N K5SN WAS NOT FULLY IN ITS DETENT WHICH ALLOWED THE OUTER DOOR HANDLE P/N 2617094-16 TO ROTATE OPEN IN FLIGHT AIRCRAFT 6233 HOURS TSN.
